# SDR CALA2025022702498

- Difficulty date: February 26, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N47570
- Make and model: Boeing 737-9
- Aircraft serial: 67194
- Aircraft time: 5,412 hours, 1,849 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EXCESS SLIDE MATERIAL EXPOSED DOOR 2 LEFT SLIDE PERFORMED AMM 25-66-11 OPS CHECK GOOD.
